# SDR UALA2012031201639

- Difficulty date: March 11, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,279 hours, 22,033 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 332153012
- Condition: Faulty
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR PCU MSG.  GND CHECK OK WITH NO EICAS MESSAGE.  LEFT ELEVATOR OUTBOARD PCU FOR RIGHT HYD SYS IS BAD AND NEEDS TO BE REPLACED.  RPL- :REPLACED RIGHT SYSTEM PCA ON LEFT ELEVATOR IAW MM.  OPS CHECK NORMAL.  NO LEAKS NOTED, NO MSG PRESENT.
